MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 3 of 3 reports (3rd mdr).Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the coil delivery wire was seen to be kinked/bent.The main coil was seen to be detached.The main coil and coil introducer sheath were not returned.Main coil failed/unable to detach functional test could not be performed as the main coil was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported 'main coil failed/unable to detach¿ could not be confirmed as the main coil was not returned, the device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during the procedure the subject coil was unable to detached.The device was returned for analysis, and the coil delivery wire was found to be kinked/bent.The main coil was noted to be detached/separated from the delivery wire and was not returned for analysis.An assignable cause of not confirmed will be assigned to the as reported 'main coil failed/unable to detach¿ as the defect was not confirmed, the main coil was already detached and not returned.Based on all available information and analysis of the device, there is no conclusive evidence of the analyzed defect and main coil was not returned so it is probable that main coil was prematurely detached due to unknown procedural factors of the patient or due to forcefully retraction therefore an assignable cause of 'procedural factors' will be assigned to as analyzed "main coil prematurely detached/separated during use" as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors that may have contributed to the issue during use.An assignable cause of 'handling damage' will be assigned to the as analyzed 'coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
Analysis of the returned device found that the main coil was prematurely detached/separated during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24064079
Report Number3008881809-2026-00020
Device Sequence Number18420354
Product Code HCG
UDI-Device Identifier04546540676542
UDI-Public(01)04546540676542(17)300512(10)25607984
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035476200
Device Lot Number25607984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE DETACHED (STRYKER)
Patient SexUnknown